Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 287, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 15, 2011, 10:16 PM CDT for 4 counties in Alabama. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2011, 10:16 PM CDT (03:16 UTC)
- Expired
- Jun 15, 2011, 10:45 PM CDT
- In force
- 29 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Jefferson County, AL, Shelby County, AL, St. Clair County, AL, Talladega County, AL
The radar
The Birmingham radar (KBMX), 50 km from the middle of the area, began a volume at 03:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 10:24 PM CDT | HAIL 1 | 3 Nw Pell City, AL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 3.3 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2907 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 1785 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.9
The text
As transmitted, in the capitals the NWS used until 2016.
589 WUUS54 KBMX 160316 SVRBMX ALC073-115-117-121-160345- /O.NEW.KBMX.SV.W.0287.110616T0316Z-110616T0345Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 1016 PM CDT WED JUN 15 2011 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL JEFFERSON COUNTY IN ALABAMA... SOUTHWESTERN ST. CLAIR COUNTY IN ALABAMA... NORTHEASTERN SHELBY COUNTY IN ALABAMA... CENTRAL TALLADEGA COUNTY IN EAST CENTRAL ALABAMA... * UNTIL 1045 PM CDT * AT 1012 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR LEEDS...AND MOVING SOUTHEAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... PELL CITY...BALD ROCK...MOUNT LAUREL...HIGHLAND LAKES...VANDIVER... VINCENT...COOSA ISLAND AND LOGAN MARTIN DAM. THIS INCLUDES... INTERSTATE 459 EXIT NUMBERS 19 THROUGH 27... INTERSTATE 20 EXIT NUMBERS 136 THROUGH 158... PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. && TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3350 8614 3324 8652 3346 8680 3373 8635 TIME...MOT...LOC 0316Z 312DEG 8KT 3353 8651 $$
1 follow-up statement
716 WWUS54 KBMX 160328 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1028 PM CDT WED JUN 15 2011 ALC073-115-117-121-160345- /O.CON.KBMX.SV.W.0287.000000T0000Z-110616T0345Z/ JEFFERSON AL-ST. CLAIR AL-SHELBY AL-TALLADEGA AL- 1028 PM CDT WED JUN 15 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL TALLADEGA...NORTHEASTERN SHELBY...SOUTHWESTERN ST. CLAIR AND EAST CENTRAL JEFFERSON COUNTIES UNTIL 1045 PM CDT... AT 1024 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR VANDIVER...OR 5 MILES EAST OF LEEDS...MOVING SOUTHEAST AT 10 MPH. QUARTER SIZE HAIL HAS BEEN REPORTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PELL CITY...VANDIVER...COOSA ISLAND...VINCENT...LOGAN MARTIN DAM... ALPINE BAY RESORT...HARPERSVILLE...WESTOVER...CHULA VISTA AND PLEASANT GROVE. THIS INCLUDES... INTERSTATE 459 EXIT NUMBERS 19 THROUGH 27... INTERSTATE 20 EXIT NUMBERS 136 THROUGH 158... TO REPORT SEVERE WEATHER...CALL 1-800-856-0758. LAT...LON 3350 8614 3324 8652 3346 8680 3373 8635 TIME...MOT...LOC 0327Z 312DEG 8KT 3352 8647 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 6:26 PM CDT, 3 hours 50 minutes earlier.
Area forecast discussion, Jun 15, 6:26 PM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 626 PM CDT WED JUN 15 2011 .UPDATE...FOR 00Z AVIATION. && .DISCUSSION... UPPER LEVEL SHORT WAVE CONTINUES TO MOVE ACROSS THE TENNESSEE VALLEY THIS AFTERNOON. THIS IS PROVIDING ENOUGH INSTABILITY TO PRODUCE SOME FAIRLY STRONG STORMS IN THAT AREA. ALTHOUGH THE STEERING CURRENT WILL KEEP MOST OF THE PRECIPITATION AWAY FROM CENTRAL ALABAMA...OUTFLOW BOUNDARIES COULD HELP TRIGGER THUNDERSTORMS ACROSS OUR AREA. WE ALREADY ARE SEEING ACTIVITY MOVING INTO OUR EXTREME NORTHEAST ZONES. EXPECT FOR COVERAGE TO INCREASE FOR THE NEXT SEVERAL HOURS...ESPECIALLY NOW THAT MOST AREAS ARE REACHING PEAK HEATING. ATMOSPHERIC CONDITIONS ARE FAVORING LARGE HAIL AND STRONG DAMAGING WINDS WITH THESE STORMS. MODELS ARE HINTING AT CONTINUED DEVELOPMENT THIS EVENING. NAM12 HAS BEEN THE MODEL OF CHOICE LATELY AS IT APPEARS TO BE HAVING A BETTER HANDLE ON THIS PATTERN. EXPECT FOR THUNDERSTORM ACTIVITY TO CONTINUE AT LEAST THROUGH MIDNIGHT TONIGHT. ONCE THIS UPPER LEVEL SHORT WAVE MOVES THROUGH...NORTHWEST FLOW ALOFT WILL RETURN THROUGH LATE WEEK. AS A RESULT...THE FORECAST AREA WILL BE EXPOSED TO ANY MCS THAT MOVES ALONG THIS FLOW. AS A RESULT...EXPECT RAIN COVERAGE TO RANGE BETWEEN ISOLATED TO SCATTERED. TEMPERATURES WISE...BIAS CORRECTED METMOS GUIDANCE HAS BEEN DOING BETTER FOR THE OVERNIGHT PERIOD...WHERE AS THE BIAS CORRECTED MAVMOS BEEN BETTER DURING THE DAY TIME. AS A RESULT...WILL CONTINUE THIS TREND FOR AT LEAST THE NEXT 4 PERIODS. UPPER LEVEL HIGH PRESSURE RIDGE WILL BEGIN TO MOVE IN DURING THE LATTER HALF OF THE WEEKEND AND ESTABLISH ITSELF ACROSS THE AREA BY EARLY NEXT WEEK. AS A RESULT...DRY PATTERN RETURNS NEXT WEEK ALONG WITH MUCH WARMER TEMPERATURES. EXPECT FOR THEM TO BE RUNNING WELL ABOVE NORMAL AREA WIDE. && .AVIATION...00Z TAF DISCUSSION. MODELS HAVE PERFORMED POORLY OVER THE PAST 24 HOURS WITH RESPECT TO THE LOCATION OF THE HEAVIEST CONVECTION IN THE SOUTHEAST. THEY CONTINUE TO SHOW SOME DEVELOPMENT POSSIBLE THROUGH THE EVENING HOURS AS A SHORTWAVE APPROACHES FROM THE WEST. WITH CURRENT CONVECTIVE AREA SHOWING LITTLE TO NO SIGNS OF PUSHING SOUTHWARD INTO CENTRAL ALABAMA...WILL GO WITH THE IDEA THAT CONDITIONS WILL REMAIN VFR THROUGH THE OVERNIGHT. OF COURSE IF CONDITIONS BEGIN TO CHANGE...THEN AMENDMENTS WILL BE MADE. WINDS SOUTHWEST AT 5 TO 10 KTS. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. && 10/88
Hazardous weather outlook, Jun 15, 7:15 PM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 715 PM CDT WED JUN 15 2011 ALZ011>015-017>050-170016- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 715 PM CDT WED JUN 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. STRONG TO SEVERE STORMS ARE POSSIBLE THROUGH 10 PM FOR AREAS GENERALLY NORTH OF A LINE FROM ALICEVILLE TO TUSCALOOSA T0 ALABASTER TO WEDOWEE. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS 50 TO 70 MPH...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. MUCH LESSER CONFIDENCE EXIST SOUTH AS DRIER AIR AND LESSER LIFT ARE IN PLACE. BUT IF STORMS CAN DEVELOP SOUTH...THERE IS SOME POTENTIAL FOR THESE STORMS TO BECOME MARGINALLY SEVERE...WITH GUSTY WINDS AND HAIL. ANY STORMS THAT DEVELOP ARE EXPECTED TO SLOWLY LOSE INTENSITY BY AROUND 10 PM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BECOME NECESSARY FOR PARTS OF CENTRAL ALABAMA THIS EVENING.
In the hours before
Special weather statement, Jun 15, 8:13 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
813 PM CDT WED JUN 15 2011
ALZ011-012-014-160200-
LAMAR AL-MARION AL-WINSTON AL-
813 PM CDT WED JUN 15 2011
...SIGNIFICANT WEATHER ADVISORY FOR WINSTON...MARION AND NORTHERN
LAMAR COUNTIES UNTIL 900 PM CDT...
AT 810 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
WIND GUSTS ALONG A LINE EXTENDING FROM NEEDMORE TO TREMONT...AND
MOVING SOUTHEAST AT 35 MPH. THE GUSTY WINDS ARE FROM THUNDERSTORMS
ACROSS NORTH ALABAMA THAT DEVELOPED EARLIER.
WIND GUSTS OF 35 TO 40 MPH ARE EXPECTED.
LOCATIONS IN OR NEAR THE PATH OF THESE WIND GUSTS INCLUDE...
HALEYVILLE...
HAMILTON...
LYNN...
ARLEY...
WINFIELD...
&&
LAT...LON 3432 8818 3430 8712 3399 8712 3401 8717
3399 8720 3400 8722 3400 8764 3392 8764
3393 8795 3391 8823
TIME...MOT...LOC 0111Z 315DEG 30KT 3431 8762 3426 8827
56Special weather statement, Jun 15, 8:34 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
834 PM CDT WED JUN 15 2011
ALZ021-160200-
CLEBURNE AL-
834 PM CDT WED JUN 15 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CLEBURNE COUNTY
UNTIL 900 PM CDT...
AT 828 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR EDWARDSVILLE...OR 8 MILES NORTHEAST OF HEFLIN...
MOVING EAST AT 20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
FRUITHURST...
ABERNATHY...
MUSCADINE...
MARS HILLS...
OAK LEVEL...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3360 8564 3377 8564 3377 8562 3381 8559
3384 8559 3385 8564 3388 8564 3389 8553
3394 8553 3396 8549 3396 8539 3366 8534
TIME...MOT...LOC 0134Z 259DEG 18KT 3376 8549
56Special weather statement, Jun 15, 8:40 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
840 PM CDT WED JUN 15 2011
ALZ019>021-160230-
CALHOUN AL-CHEROKEE AL-CLEBURNE AL-
840 PM CDT WED JUN 15 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CLEBURNE...SOUTHEASTERN
CHEROKEE AND NORTHEASTERN CALHOUN COUNTIES UNTIL 930 PM CDT...
AT 838 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR PIEDMONT...MOVING NORTHEAST AT 20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
PIEDMONT...
LIBERTY HILL...
SPRING GARDEN...
OAK LEVEL...
BORDEN SPRINGS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3377 8569 3392 8576 3409 8542 3405 8541
3385 8537
TIME...MOT...LOC 0140Z 245DEG 17KT 3389 8564
56Special weather statement, Jun 15, 9:38 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
938 PM CDT WED JUN 15 2011
ALZ018-020-160315-
CHEROKEE AL-ETOWAH AL-
938 PM CDT WED JUN 15 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ETOWAH AND CHEROKEE
COUNTIES UNTIL 1015 PM CDT...
AT 936 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM MENTONE TO BOAZ...AND
MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
CEDAR BLUFF...
CENTRE...
SARDIS CITY...
CLOUDLAND...
TABOR ROAD...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3452 8550 3411 8542 3406 8543 3410 8630
3419 8619 3419 8612 3421 8610 3421 8585
3425 8584 3424 8582 3426 8580 3426 8578
3438 8563 3443 8559 3449 8558 3453 8551
TIME...MOT...LOC 0238Z 272DEG 26KT 3460 8553 3423 8615Special weather statement, Jun 15, 10:09 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1009 PM CDT WED JUN 15 2011
ALZ024>027-160345-
JEFFERSON AL-SHELBY AL-ST. CLAIR AL-TALLADEGA AL-
1009 PM CDT WED JUN 15 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TALLADEGA...NORTHEASTERN
SHELBY...SOUTHERN ST. CLAIR AND EASTERN JEFFERSON COUNTIES UNTIL 1045
PM CDT...
AT 1006 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM RIVERSIDE TO LEEDS...AND
MOVING SOUTHEAST AT 20 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
PELL CITY...
RIVERSIDE...
VANDIVER...
LINCOLN...
TALLADEGA SUPERSPEEDWAY...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3371 8612 3372 8614 3370 8615 3368 8614
3368 8607 3364 8603 3360 8602 3359 8597
3336 8654 3352 8676 3375 8617
TIME...MOT...LOC 0309Z 299DEG 19KT 3364 8622 3353 8654Special weather statement, Jun 15, 10:13 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1013 PM CDT WED JUN 15 2011
ALZ018>021-160345-
CALHOUN AL-CHEROKEE AL-CLEBURNE AL-ETOWAH AL-
1013 PM CDT WED JUN 15 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ETOWAH...CLEBURNE...
SOUTHERN CHEROKEE AND CALHOUN COUNTIES UNTIL 1045 PM CDT...
AT 1112 PM EDT/1012 PM CDT/...THE NATIONAL WEATHER SERVICE WAS
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ROME TO
STEELE...AND MOVING SOUTHEAST AT 35 MPH.
WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
MARKTON...
PIEDMONT...
JACKSONVILLE...
SAKS...
FORT MCCLELLAN...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3365 8534 3349 8585 3354 8579 3358 8579
3359 8594 3375 8608 3377 8605 3380 8607
3386 8606 3387 8610 3391 8611 3390 8614
3393 8617 3396 8617 3425 8545
TIME...MOT...LOC 0313Z 322DEG 33KT 3422 8525 3387 8617The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 8:13 PM CDT | Special Weather Statement | BMX | Marion, Winston | 47 min |
| Jun 15, 8:34 PM CDT | Special Weather Statement | BMX | Cleburne | 26 min |
| Jun 15, 8:40 PM CDT | Special Weather Statement | BMX | Cherokee | 50 min |
| Jun 15, 8:44 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Cleburne | 46 min |
| Jun 15, 9:38 PM CDT | Special Weather Statement | BMX | DeKalb | 37 min |
| Jun 15, 10:09 PM CDT | Special Weather Statement | BMX | St. Clair | 36 min |
| Jun 15, 10:13 PM CDT | Special Weather Statement | BMX | Calhoun, Cherokee, Cleburne | 32 min |
| Jun 15, 10:44 PM CDT | Special Weather Statement | BMX | St. Clair | 46 min |
| Jun 15, 10:50 PM CDT | Special Weather Statement | BMX | Marion | 40 min |
| Jun 15, 10:59 PM CDT | Special Weather Statement | BMX | Chambers | 46 min |
| Jun 15, 11:13 PM CDT | Special Weather Statement | BMX | Russell | 47 min |
| Jun 16, 8:29 AM CDT | Special Weather Statement | BMX | Autauga | 46 min |
| Jun 16, 9:12 AM CDT | Special Weather Statement | BMX | Elmore | 48 min |
| Jun 16, 9:52 AM CDT | Severe Thunderstorm Warning | BMX | Coosa, Elmore | 38 min |
| Jun 16, 10:17 AM CDT | Special Weather Statement | BMX | Elmore | 43 min |
| Jun 16, 10:26 AM CDT | Special Weather Statement | BMX | Lee | 49 min |
| Jun 16, 10:28 AM CDT | Severe Thunderstorm Warning | BMX | Lee, Macon, Tallapoosa | 47 min |
| Jun 16, 11:19 AM CDT | Severe Thunderstorm Warning | BMX | Lee, Russell | 41 min |
| Jun 16, 11:55 AM CDT | Special Weather Statement | BMX | Russell | 50 min |
| Jun 16, 12:10 PM CDT | Special Weather Statement | BMX | Choctaw | 35 min |
| Jun 16, 1:07 PM CDT | Special Weather Statement | BMX | Sumter | 38 min |
| Jun 16, 2:12 PM CDT | Severe Thunderstorm Warning | BMX | Marengo, Sumter | 48 min |
| Jun 16, 5:57 PM CDT | Special Weather Statement | BMX | Barbour | 48 min |
| Jun 16, 6:05 PM CDT | Special Weather Statement | BMX | Pike | 40 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.